Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 235, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 19, 2011, 12:38 AM CDT for Carroll County, Missouri. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2011, 12:38 AM CDT (05:38 UTC)
- Expired
- Jun 19, 2011, 12:59 AM CDT
- In force
- 21 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Carroll County, MO
The radar
The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1308 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
701
WUUS53 KEAX 190538
SVREAX
MOC033-190615-
/O.NEW.KEAX.SV.W.0235.110619T0538Z-110619T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1238 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 115 AM CDT
* AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 11
MILES NORTH OF NORBORNE...OR 12 MILES NORTHWEST OF CARROLLTON...AND
MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOGARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3937 9372 3944 9376 3947 9376 3962 9360
3961 9351 3945 9337
TIME...MOT...LOC 0538Z 233DEG 16KT 3947 9366
WIND...HAIL 60MPH 1.75IN
$$
DEROCHE2 follow-up statements
013
WWUS53 KEAX 190546
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1246 AM CDT SUN JUN 19 2011
MOC033-190615-
/O.CON.KEAX.SV.W.0235.000000T0000Z-110619T0615Z/
CARROLL MO-
1246 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CARROLL COUNTY UNTIL 115 AM CDT...
AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND PING PONG BALL SIZE HAIL. THIS STORM WAS LOCATED 10
MILES NORTHWEST OF CARROLLTON...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BOGARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3940 9361 3950 9369 3962 9357 3961 9351
3945 9337
TIME...MOT...LOC 0546Z 242DEG 18KT 3948 9360
WIND...HAIL 60MPH 1.50IN
$$
DEROCHE921
WWUS53 KEAX 190559
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 AM CDT SUN JUN 19 2011
MOC033-190609-
/O.CAN.KEAX.SV.W.0235.000000T0000Z-110619T0615Z/
CARROLL MO-
1259 AM CDT SUN JUN 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARROLL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 3940 9361 3950 9369 3962 9357 3961 9351
3945 9337
TIME...MOT...LOC 0559Z 242DEG 18KT 3951 9352
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:12 PM CDT, 6 hours 26 minutes earlier.
Area forecast discussion, Jun 18, 6:12 PM CDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 612 PM CDT SAT JUN 18 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... VERY ACTIVE PERIOD CONTINUES WITH THE POTENTIAL FOR MULTIPLE ADDITIONAL QLCS EVENTS TO IMPACT THE CWA THROUGH EARLY NEXT WEEK. FOR TONIGHT...A MIDLEVEL SHORTWAVE IS WELL EVIDENT ON WV IMAGERY PUSHING INTO CENTRAL KANSAS. THIS IS POISED TO PUSH INTO AN EXTREMELY UNSTABLE AIRMASS OVER EASTERN KANSAS AND MISSOURI...WHERE MULTIPLE LOW LEVEL BOUNDARIES EXIST IN WAKE OF OVERNIGHT CONVECTION. CONVECTION IS LIKELY TO DEVELOP AHEAD OF THIS WAVE THIS EVENING...BUT STILL SOME UNCERTAINTY REGARDING COVERAGE AND LOCATION. MODELS CONTINUE TO TREND SOUTHWARD WITH THE LOW LEVEL JET WHICH WILL STRENGTHEN OVER THE OZARKS LATER TONIGHT. LEADING EDGE OF THIS FEATURE IS FORECAST TO NUDGE INTO FAR SOUTHERN MISSOURI LATER THIS EVENING...AND CURRENT THINKING IS THAT CONVECTION WILL DEVELOP AHEAD OF THIS FEATURE ACROSS SOUTHERN KANSAS THIS EVENING AND SPREAD INTO SOUTHERN MISSOURI OVERNIGHT. THIS COULD KEEP THE HIGHEST SEVERE THREAT FOCUSED JUST SOUTH OF THE CWA. HOWEVER...AN UNSTABLE AIRMASS ALSO EXISTS FURTHER NORTH ACROSS MUCH OF NORTHERN KANSAS AND MISSOURI WHERE SEVERAL LOW LEVEL BOUNDARIES EXISTS...MOST NOTABLY A QUASI-STATIONARY FRONT FROM NEAR CHANUTE INTO THE LAKE OF THE OZARKS REGION. COULD SEE CONVECTIVE INITIATION NEAR ANY OF THESE BOUNDARIES AS THE UPPER WAVE APPROACHES THIS EVENING...THOUGH DEEP SHEAR WILL NOT BE AS SUPPORTIVE OF ORGANIZED OR LONG-LIVED UPDRAFTS...AND SHORT TERM MODEL SOUNDINGS INDICATE SOMEWHAT OF A CAP IN PLACE. WILL CONTINUE TO MONITOR POTENTIAL SEVERE THREAT ACROSS MUCH OF THE OUTLOOK AREA THIS EVENING WITH THE PRIMARY FOCUS BEING ACROSS THE SOUTH. WARM FRONT WILL LIFT INTO NORTHERN MISSOURI LATE TONIGHT WITH MOST OF THE CWA BECOMING WARM SECTORED BY EARLY SUNDAY. A WELL-CAPPED AIRMASS WILL KEEP THE AREA DRY THROUGH EVENING...WHILE MIXING TO JUST SHY OF 850 HPA WILL SUPPORT MAX TEMPS IN THE UPPER 80S AND LOWER 90S. MIDLEVEL IMPULSE AHEAD OF A DEEPENING WESTERN TROUGH WILL LIKELY KICK OFF YET ANOTHER SEVERE MCS SUNDAY AFTERNOON...THIS TIME ACROSS CENTRAL NEBRASKA. WHILE AIRMASS OVER KS AND MO WILL REMAIN VERY UNSTABLE...STRONG EML WILL OVERSPREAD MOST OF THE REGION WITH THE LEADING EDGE OF THE CAP EXPECTED FORECAST TO BE NEAR THE HIGHWAY 36 CORRIDOR BY SUNDAY EVENING. THUS...MCS OVER NEBRASKA IS EXPECTED TO STAY NORTH OF THIS CORRIDOR WHICH COULD BRING IT INTO FAR NORTHERN PORTIONS OF THE CWA LATE SUNDAY NIGHT. HOWEVER...WITH BETTER UPPER DYNAMICS SHIFTING INTO THE UPPER MIDWEST...THE BETTER SEVERE THREAT MAY REMAIN JUST NORTH OF THE CWA. REGARDLESS...ANY MCS TRACKING ACROSS THE MID MISSOURI VALLEY WILL SPELL TROUBLE FOR DOWNSTREAM LOCATIONS ALONG THE MISSOURI RIVER...ESPECIALLY WITH GAGES IN FAR NORTHWEST MISSOURI FLIRTING WITH MAJOR FLOOD STAGE. AFTER ANOTHER WARM AND CAPPED DAY ON MONDAY...ANOTHER ACTIVE NIGHT MAY BE IN STORE AS A DEEP UPPER TROUGH BEGINS TO EJECT OUT INTO THE PLAINS...SENDING A COLD FRONT INTO WESTERN MISSOURI MONDAY NIGHT. THE ATMOSPHERE WILL REMAIN VERY UNSTABLE AHEAD OF THIS FEATURE WHILE INCREASING MIDLEVEL WINDS AHEAD OF THE TROUGH WILL LEAD TO IMPRESSIVE EARLY SUMMER DEEP LAYER SHEAR. IF EML IS ABLE TO BE ERODED...THIS COULD SET THE STAGE FOR A SEVERE PRE-FRONTAL QLCS WHICH COULD TRACK ACROSS THE ENTIRE CWA MONDAY NIGHT. HAWBLITZEL MEDIUM RANGE (TUESDAY THROUGH SATURDAY)... MEDIUM RANGE OPERATIONAL AND ENSEMBLE MODELS CONTINUE TO REMAIN GOOD AGREEMENT THROUGH NEXT WEEK...WITH ONLY SUBTLE DIFFERENCES IN STRENGTH OF NEGATIVE HEIGHT ANOMALY THAT MOVE THROUGH THE CENTRAL CONUS. THE WARMEST TEMPERATURES WILL BOOKEND THE FIRST AND LAST DAY OF THE FORECAST PERIOD. FORECAST AREA WILL REMAIN IN WARM SECTOR ON TUESDAY...WITH SEVERAL COOL DAYS MIDWEEK AS H5 HEIGHTS CRASH...AND ENSEMBLES DEPICT TEMPERATURES IN THE LOW TEENS OR 1-2C STANDARD DEVIATION BELOW NORMAL. GENERALLY ACCEPTED CONSENSUS...THOUGH TWEAKED DOWNWARD A TAD. H5 HEIGHTS RISE BY LATE IN THE PERIOD AS RIDGING BUILDS OVER CENTRAL PLAINS...AND H8 TEMPS RISE BACK INTO MID-TEENS. MAY NOT FEEL AFFECTS OF WARM ADVECTION UNTIL LAST DAY OF FORECAST PERIOD GIVEN LOW LEVEL FLOW PATTERN REMAINING EAST-SOUTHEAST. AS FAR AS PRECIPITATION...MEDIUM RANGE MODELS AND ENSEMBLES AGREE ON A COLD FRONT SWINGING THROUGH THE CWA LATE TUESDAY AS A SURFACE LOW TRACKS INTO THE UPPER MISSISSIPPI VALLEY. BETTER FOCUS WILL BE ACROSS EASTERN FORECAST AREA WHERE BEST PRECIPITABLE WATER AND INSTABILITY WILL EXIST...THUS INCREASED POPS SLIGHTLY ACROSS THIS REGION. UPPER LOW SLOW TO PROGRESS...WITH EASTERN CWA REMAINING UNDER INFLUENCE OF CYCLONIC SHEAR SIDE...THUS LEFT LINGERING CHANCE OF POPS ACROSS EAST/NORTHEAST. BREAK IN PRECIPITATION EXPECTED FOR THURSDAY AND FRIDAY AS RIDGING BUILDS. MODELS HINT AT WARM ADVECTION CONVECTION BY FRIDAY INTO SATURDAY...THUS COULD NOT ARGUE WITH HEAVILY CLIMATOLOGY WEIGHTED SLIGHT CHANGE POPS FRIDAY INTO SATURDAY. SF && .AVIATION... QUASI-STATIONARY BOUNDARY WAS BECOMING BETTER DEFINED LATE THIS AFTERNOON ALONG A LINE FROM WICHITA TO JUST SOUTH OF KLXT (LEE'S SUMMIT). EXTREME INSTABILITY GREATER THAN 5000 J/KG COUPLED WITH MODEST CONVERGENCE ALONG THE FRONT WAS LEADING TO INCREASING CU FIELD DEPTH ALONG THE BOUNDARY...WITH THUNDERSTORM INITIATION LIKELY TO RAPIDLY ZIPPER NORTHEASTWARD FROM THE KS/OK BORDER EARLY THIS EVENING. THE BULK OF THIS ACTIVITY SHOULD REMAIN SOUTH OF THE TERMINALS...BUT ANY FURTHER NORTHWARD PROGRESSION OF THE BOUNDARY OR LEFT-SPLITTING STORM COULD GET CLOSE TO KMKC...AND HENCE CARRIED CB/VCTS AFTER 02Z. OTHERWISE VFR CONDITIONS WITH LIGHT/VARIABLE WINDS EXPECTED THIS EVENING. LARGE SCALE UPPER TROUGH WAS SLOWLY SHIFTING OUT OF THE ROCKIES...WITH THUNDERSTORMS SLOWLY GROWING UPSCALE ACROSS EXTREME NW KS/NE CO. LIKE LAST EVENING...IF THIS CLUSTER OF STORMS CAN SURVIVE THE EARLY EVENING AND CROSS INTO THE RICH GULF MOISTURE RESIDING ACROSS CENTRAL/ERN KS...THEN RAPID UPSCALE GROWTH INTO A SEVERE THUNDERSTORM COMPLEX WOULD BECOME VERY LIKELY. WILL MONITOR THAT SCENARIO THIS EVENING...BUT NOT INCLUDE ANYTHING IN THE TAFS AT THIS TIME SINCE SUCH AN EVENT WOULD BE A GOOD 6-7 HOURS AWAY AND COULD LIKELY ALSO OCCUR JUST SOUTH OF THE TERMINALS. BOOKBINDER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 6:29 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 629 PM CDT SAT JUN 18 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 629 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO PORTIONS OF EAST CENTRAL KANSAS AND WEST CENTRAL AND CENTRAL MISSOURI LATE THIS EVENING AND TONIGHT. THUNDERSTORMS WILL DEVELOP WITHIN AN EXTREMELY UNSTABLE AIRMASS ALONG A SURFACE BOUNDARY DRAPED THROUGH THIS REGION. THE MAIN HAZARDS WITH THIS ACTIVITY WILL INITIALLY BE LARGE HAIL AS THE THUNDERSTORMS RAPIDLY DEVELOP AND WILL EVENTUALLY TRANSITION INTO A DAMAGING WIND EVENT. LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO ISOLATED MINOR FLOODING...IS ALSO POSSIBLE IN THIS AREA. ADDITIONALLY...THUNDERSTORMS THROUGH WESTERN KANSAS MAY BUILD INTO THE REGION VERY LATE TONIGHT. SHOULD THESE STORMS HOLD TOGETHER ACROSS KANSAS...DAMAGING WINDS WOULD BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL NEBRASKA ON SUNDAY...AND MAY SPREAD EASTWARD INTO IOWA AND FAR NORTHERN MISSOURI SUNDAY NIGHT AND EARLY MONDAY. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS WILL BE NORTH OF HIGHWAY 36. DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA LATE MONDAY AND EARLY TUESDAY AS A COLD FRONT MOVES INTO THE REGION. SOME OF THESE THUNDERSTORMS COULD BE SEVERE. ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE THUNDERSTORM ACTIVITY THROUGH NEXT WEEK...LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. THIS COULD LEAD TO FLOODING OF SMALLER STREAMS AND RIVERS AND COULD BRING ADDITIONAL RISES TO THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF THE MISSOURI RIVER THIS EVENING AND TONIGHT...AND MAY BE NEEDED ACROSS FAR NORTHERN MISSOURI SUNDAY NIGHT. CDB
In the hours before
Local storm report, Jun 18, 11:08 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1108 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 2 SSE BATES CITY 38.98N 94.06W
06/18/2011 E0.88 INCH LAFAYETTE MO TRAINED SPOTTER
&&
DUXSpecial weather statement, Jun 18, 11:08 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1108 PM CDT SAT JUN 18 2011
MOZ030-038-190500-
LAFAYETTE MO-RAY MO-
1108 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RAY AND WESTERN
LAFAYETTE COUNTIES UNTIL MIDNIGHT CDT...
AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ODESSA...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ODESSA...LEXINGTON...WELLINGTON AND MAYVIEW.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 32 AND 44.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3897 9405 3906 9410 3929 9386 3913 9364
3891 9396
TIME...MOT...LOC 0408Z 222DEG 20KT 3900 9398
CDBSpecial weather statement, Jun 18, 11:25 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1125 PM CDT SAT JUN 18 2011 MOZ043-044-053-054-190515- BATES MO-CASS MO-HENRY MO-JOHNSON MO- 1125 PM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON... NORTHWESTERN HENRY...SOUTHEASTERN CASS AND NORTHEASTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1215 AM CDT... AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCHIE TO 5 MILES EAST OF URICH...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GARDEN CITY...CHILHOWEE...EAST LYNNE...LEETON...BLAIRSTOWN...QUICK CITY...POST OAK...LA TOUR AND GUNN CITY. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3869 9432 3861 9364 3840 9388 3847 9450 TIME...MOT...LOC 0425Z 232DEG 12KT 3854 9433 3850 9389 DEROCHE
Local storm report, Jun 18, 11:53 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1153 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM HAIL HENRIETTA 39.24N 93.94W
06/18/2011 E1.75 INCH RAY MO LAW ENFORCEMENT
&&
AJSpecial weather statement, Jun 19, 12:13 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1213 AM CDT SUN JUN 19 2011
MOZ025-033-190600-
MACON MO-RANDOLPH MO-
1213 AM CDT SUN JUN 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANDOLPH AND
SOUTHEASTERN MACON COUNTIES UNTIL 100 AM CDT...
AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF HUNTSVILLE...MOVING
NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MACON...CAIRO...JACKSONVILLE AND EXCELLO.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3958 9229 3942 9261 3952 9270 3961 9270
3987 9229
TIME...MOT...LOC 0513Z 233DEG 21KT 3955 9258
DEROCHESpecial weather statement, Jun 19, 12:30 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1230 AM CDT SUN JUN 19 2011 KSZ057-105-MOZ043-044-190615- CASS MO-JOHNSON MO-JOHNSON KS-MIAMI KS- 1230 AM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON AND NORTHERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND WESTERN JOHNSON AND NORTHERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 115 AM CDT... AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KINGSVILLE TO SPRING HILL...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. AT 1228 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGIST REPORTED DIME SIZED HAIL WITH THESE STORMS IN PLEASANT HILL. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SPRING HILL...PLEASANT HILL...RAYMORE...BELTON...KINGSVILLE... STRASBURG AND STILLWELL. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3868 9410 3868 9507 3883 9477 3880 9389 TIME...MOT...LOC 0529Z 237DEG 11KT 3873 9408 3874 9485 DEROCHE
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:55 PM CDT | Special Weather Statement | EAX | Cass | 35 min |
| Jun 18, 7:59 PM CDT | Special Weather Statement | EAX | Pettis | 31 min |
| Jun 18, 8:18 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 27 min |
| Jun 18, 8:31 PM CDT | Special Weather Statement | EAX | Cass | 29 min |
| Jun 18, 8:40 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 35 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 46 min |
| Jun 18, 9:05 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 25 min |
| Jun 18, 9:12 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 48 min |
| Jun 18, 9:20 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 25 min |
| Jun 18, 9:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 30 min |
| Jun 18, 9:34 PM CDT | Flash Flood Warning | EAX | Cass | 5 hr |
| Jun 18, 9:37 PM CDT | Special Weather Statement | EAX | Cass | 38 min |
| Jun 18, 9:40 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 35 min |
| Jun 18, 9:58 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 32 min |
| Jun 18, 10:26 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 34 min |
| Jun 18, 10:40 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette | 35 min |
| Jun 18, 11:08 PM CDT | Special Weather Statement | EAX | Lafayette | 52 min |
| Jun 18, 11:21 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 24 min |
| Jun 18, 11:25 PM CDT | Special Weather Statement | EAX | Cass | 50 min |
| Jun 18, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 33 min |
| Jun 18, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 48 min |
| Jun 19, 12:11 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 31 hr |
| Jun 19, 12:13 AM CDT | Special Weather Statement | EAX | Macon | 47 min |
| Jun 19, 12:30 AM CDT | Special Weather Statement | EAX | Cass | 45 min |
| Jun 19, 12:43 AM CDT | Special Weather Statement | EAX | Platte | 47 min |
| Jun 19, 12:58 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 32 min |
| Jun 19, 1:05 AM CDT | Flash Flood Warning | EAX | Holt | 9 hr |
| Jun 19, 1:23 AM CDT | Special Weather Statement | EAX | Jackson | 52 min |
| Jun 19, 2:15 AM CDT | Special Weather Statement | EAX | Randolph | 15 min |
| Jun 19, 2:19 AM CDT | Special Weather Statement | EAX | Linn | 11 min |
| Jun 19, 2:21 AM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte | 4 hr |
| Jun 19, 3:03 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry | 6 hr |
| Jun 19, 4:01 AM CDT | Special Weather Statement | EAX | Adair | 29 min |
| Jun 19, 6:19 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 23 hr |
| Jun 19, 7:10 AM CDT | Flash Flood Warning | EAX | Atchison | 6 hr |
| Jun 19, 10:04 AM CDT | Flash Flood Warning | EAX | Holt | 24 hr |
| Jun 19, 12:47 PM CDT | Flash Flood Warning | EAX | Atchison | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.